2 doctors weighed in:

Light periods 5 days after taking ECP. Does this mean I am not pregnent? My normal period date is not around this time of the month.

2 doctors weighed in
Dr. Holly Maes
Pediatrics
1 doctor agrees

In brief: Periods/Plan B

Taking emergency contraception is quite likely to throw your periods off for a month - that's exactly how they work.
If you had 5 days of bleeding shortly after the pill use, this sounds very normal and means you should not be or become pregnant. GIve it a couple of more weeks until your normal period would have been due and then if you have concern yet, take a home pregnancy test - but unlikely.

In brief: Periods/Plan B

Taking emergency contraception is quite likely to throw your periods off for a month - that's exactly how they work.
If you had 5 days of bleeding shortly after the pill use, this sounds very normal and means you should not be or become pregnant. GIve it a couple of more weeks until your normal period would have been due and then if you have concern yet, take a home pregnancy test - but unlikely.
Dr. Holly Maes
Dr. Holly Maes
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors